One chemical in particular was linked in study to larger, more aggressive tumors
by Mayra66 on Thu Mar 16, 2017 09:58 PM
My brother in laws tumor grew bigger..all treatments have been stopped and he was given approx 6 months. Dr did not hesitate..he told him right there and then "you are going to die" like so cold..i understand they cannot or are not show emotions towards anyone but damn.
Anyways looking to know wut we have to look for as he starts declining.
Thank you and God Bless
by jonjt488 on Mon Mar 20, 2017 08:31 PM
Here is what i have on file:
May your brother in law pass in peace.
by Mayra66 on Wed Mar 22, 2017 12:07 AM
Thank you so much..God Bless
by wwjdmom on Mon Mar 27, 2017 01:12 AM
Doctors cure and treat. I think they are at a complete loss when they aren't able to do so.
I am a care giver to an 18 yo who was given 3 to 6 months at the end of Nov. I did anything she wanted which was mainly food oriented.
March 11 she stopped eating. She hasn't been out if bed or awake for about 5 days now. So in answer to what wut? Is your loved one will might get headaches? Might get blurred vision. Might have trouble speaking. Mood swings.
He should enroll in hospice asap as it is the greatest most helpful 24/7 thing.
by BogieMon on Thu Mar 30, 2017 04:06 PM
by BillyRay on Thu Mar 30, 2017 09:18 PM
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.